ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

L$_p$-C$^*$-Semi-Inner Product Spaces

Journal: Sahand Communications in Mathematical Analysis (Vol.19, No. 1)

Publication Date:

Authors : ; ; ; ;

Page : 101-117

Keywords : Hilbert C$^*$-module; Semi-inner product; derivation; Anti-Derivation;

Source : Download Find it from : Google Scholarexternal


This article introduces the notion of L$_p$-C$^*$-semi-inner product space, a generalization of the concept of C$^*$-semi-inner product space  introduced by Gamchi et al., where we consider H"{o}lder's inequality instead of Cauchy Schwartz' inequality. We establish some basic results L$_p$-C$^*$-semi-inner product spaces, analogous to those valid for C$^*$-semi-inner product spaces and Hilbert C$^*$-modules.

Last modified: 2022-07-31 17:26:09